# SDR CAL960264

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Chafed
- Location: Nr 7 Le Slat
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .3125 INCH CHAFED HOLE IN WEB AT INNER SKIN FLANGE OF RT WING L/E SLAT NR 7 OUTBOARD RIB.  THE AREA WAS DRESSED OUT.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-50-3, FIGURE 9.  (X)
